MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL STEM SZ 2 PLUS LONG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC PERFORM HUMERAL STEM SZ 2 PLUS LONG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWX2PL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
This is related to (b)(4).After cementing the stem to the humerus, it was confirmed that the resulting posterior rotation angle deviated from the planned angle, necessitating reinsertion.The cement was broken up, the stem removed, and the same stem was repositioned at the correct angle before being cemented in place once more.At this time, the slap hammer damage reported in (b)(4) occurred.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
After cementing the stem to the humerus, it was confirmed that the resulting posterior rotation angle deviated from the planned angle, necessitating reinsertion.The cement was broken up, the stem removed, and the same stem was repositioned at the correct angle before being cemented in place once more.At this time, the slap hammer damage reported in 0001649390-2025-00951 occurred.

Brand Name
PERFORM HUMERAL STEM SZ 2 PLUS LONG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23830735
Report Number0001649390-2025-00952
Device Sequence Number5031965
Product Code KWS
UDI-Device Identifier00846832085415
UDI-Public00846832085415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWX2PL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight48 KG